# SDR UPS09554472

- Difficulty date: January 21, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DENT AT BS 1200 LBL 6 WL 146 BULKHEAD CLOSURE WEB.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT WEB PER SRM 53-00-53- 1A1, SRM 53-60-53-0I SRM 51-40-02.
